# SDR DALA2023041803064

- Difficulty date: April 13, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 69,128 hours, 25,981 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 REF RH ENG FTG CLAMP -UP 757-INSP SECTION 02 CARD 5720-01100-02B STEP 12 FASTENER #4 FOUND LOOSE NO DOT. CORRECTIVE ACTION: INSTALLED NEW FASTENER IAW 60# 5720-01100-04B AND B757-200 SRM 51-40-02 ERA 576632-14AD. (2717786)
